I have been feeling nauseous and have been having loose stools that are reddish-orange in color. I don't know why my stools are reddish-orange and was wondering if anyone else has experienced this or knows what could cause it. I am not currently taking any medications and I haven't taken any for more than 9 months. So I know it isn't any side effects or anything. I don't have diarreha but my stools are a little loose and I go several times a day. This has only been going on for two days, but if anyone has heard of this before please let me know. Thanks.
I just have been having this problem for 2 weeks. I have had vertigo nausea and throwing up. Now orange-red stools that were so dark they looked like blood. I have not ate anything of darker nature like beets etc that can cause change. I read something about bowel salts at one point out of curiosity maybe if there isn't enough it causes change in bowel color. I went to the lab today to do cbc,. stool and c-diff testing hopefully we can help one another by finding out the reason. I have been feeling bad and don't really feel that great. Cramping stomach wise and bathroom from diarrhea to watery stool....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.